RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 169–170 (Mi umn2546)  

This article is cited in 23 scientific papers (total in 23 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a new way of writing the Navier–Stokes equation. The Hamiltonian formalism

V. I. Oseledets


Full text: PDF file (130 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 210–211

Bibliographic databases:

MSC: 35Q30, 76D05, 70S05
Received: 01.12.1988

Citation: V. I. Oseledets, “On a new way of writing the Navier–Stokes equation. The Hamiltonian formalism”, Uspekhi Mat. Nauk, 44:3(267) (1989), 169–170; Russian Math. Surveys, 44:3 (1989), 210–211

Citation in format AMSBIB
\Bibitem{Ose89}
\by V.~I.~Oseledets
\paper On a new way of writing the Navier--Stokes equation.
The~Hamiltonian formalism
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn2546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024057}
\zmath{https://zbmath.org/?q=an:0850.76130}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..210O}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 210--211
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300019}


Linking options:
  • http://mi.mathnet.ru/eng/umn2546
  • http://mi.mathnet.ru/eng/umn/v44/i3/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Thomas F. Buttke, Alexandre J. Chorin, “Turbulence calculations in magnetization variables”, Applied Numerical Mathematics, 12:1-3 (1993), 47  crossref
    2. Alexandre J. Chorin, “Vortex phase transitions in 21/2 dimensions”, J Statist Phys, 76:3-4 (1994), 835  crossref  mathscinet  zmath  isi
    3. Russel E. Caflisch, “Vortex Dynamics (P. G. Saffman)”, SIAM Rev, 36:2 (1994), 293  crossref  mathscinet
    4. Peter Smereka, Nonlinearity, 9:5 (1996), 1361  crossref  mathscinet  zmath  isi
    5. Giovanni Russo, Peter Smereka, “Kinetic Theory for Bubbly Flow I: Collisionless case”, SIAM J Appl Math, 56:2 (1996), 327  crossref  mathscinet  zmath  isi
    6. Maria Cristina Recchioni, Giovanni Russo, “Hamilton-based Numerical Methods for a Fluid-Membrane Interaction in Two and Three Dimensions”, SIAM J. Sci. Comput, 19:3 (1998), 861  crossref
    7. E. M. Blanter, C. Narteau, M. G. Shnirman, J.-L. Le Mouël, “Up and down cascade in a dynamo model: Spontaneous symmetry breaking”, Phys Rev E, 59:5 (1999), 5112  crossref  mathscinet  adsnasa  isi
    8. Weinan E, Jian-Guo Liu, “Gauge finite element method for incompressible flows”, Int J Numer Meth Fluids, 34:8 (2000), 701  crossref  zmath  isi
    9. D.M. Summers, “A Representation of Bounded Viscous Flow Based on Hodge Decomposition of Wall Impulse”, Journal of Computational Physics, 158:1 (2000), 28  crossref  elib
    10. D. M. Summers, “Energy and structure of inertial range turbulence deduced from an evolution of fluid impulse”, Phys Rev E, 65:3 (2002), 036314  crossref  adsnasa  isi
    11. P. Constantin, “Filtered viscous fluid equations”, Computers & Mathematics with Applications, 46:4 (2003), 537  crossref
    12. Mar Serrano, Pep Español, Ignacio Zúñiga, “Voronoi Fluid Particle Model for Euler Equations”, J Statist Phys, 121:1-2 (2005), 133  crossref  mathscinet  zmath  isi
    13. D. M. Summers, “Complementary modes of impulse generation for flow past a three-dimensional obstacle”, Theoret Comput Fluid Dynamics, 21:1 (2006), 15  crossref  adsnasa  isi
    14. Luigi C. Berselli, Massimiliano Gubinelli, “On the Global Evolution of Vortex Filaments, Blobs, and Small Loops in 3D Ideal Flows”, Comm Math Phys, 269:3 (2006), 693  crossref  mathscinet  isi
    15. B. Galanti, D. Gendler-Fishman, A. Tsinober, “Comparative Study of Vorticity and Material Lines Evolution in Numerical Turbulence”, Flow Turbulence Combust, 81:1-2 (2008), 3  crossref  zmath  isi
    16. K. Ohkitani, P. Constantin, “Numerical study on the Eulerian–Lagrangian analysis of Navier–Stokes turbulence”, Phys Fluids, 20:7 (2008), 075102  crossref  zmath  adsnasa  isi  elib
    17. B.K. Shivamoggi, G.J.F. van Heijst, “Beltrami states for compressible barotropic flows”, Physics Letters A, 372:35 (2008), 5688  crossref  elib
    18. Darryl D. Holm, “Euler's fluid equations: Optimal control vs optimization”, Physics Letters A, 373:47 (2009), 4354  crossref
    19. Koji Ohkitani, “Non-linearity depletion, elementary excitations and impulse formulation in vortex dynamics”, Ggaf, 103:2 (2009), 113  crossref  elib
    20. D. M. Summers, D. E. Roberts, “Velocity correlation considered as a ‘scale average’ in a hierarchical particle model of turbulence: Part I. Unbounded hierarchy”, Journal of Turbulence, 10 (2009), N2  crossref
    21. Bhimsen K. Shivamoggi, “Hydrodynamic impulse in a compressible fluid”, Physics Letters A, 374:47 (2010), 4736  crossref
    22. P.W.. Michor, David Mumford, “On Euler's equation and 'EPDiff'”, JGM, 5:3 (2013), 319  crossref
    23. A.S.. Rabinowitch, “On some classes of nonstationary axially symmetric solutions to the Navier–Stokes equations”, J. Math. Phys, 55:9 (2014), 093102  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:592
    Full text:266
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019